IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Login to save this article or follow this journal

Pension funds with a minimum guarantee: a stochastic control approach

  • Marina Di Giacinto

    ()

  • Salvatore Federico

    ()

  • Fausto Gozzi

    ()

No abstract is available for this item.

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

File URL: http://hdl.handle.net/10.1007/s00780-010-0127-7
Download Restriction: Access to full text is restricted to subscribers.

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Article provided by Springer in its journal Finance and Stochastics.

Volume (Year): 15 (2011)
Issue (Month): 2 (June)
Pages: 297-342

as
in new window

Handle: RePEc:spr:finsto:v:15:y:2011:i:2:p:297-342
Contact details of provider: Web page: http://www.springerlink.com/content/101164/

Order Information: Web: http://link.springer.de/orders.htm

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

as in new window
  1. Haberman, Steven & Vigna, Elena, 2002. "Optimal investment strategies and risk measures in defined contribution pension schemes," Insurance: Mathematics and Economics, Elsevier, vol. 31(1), pages 35-69, August.
  2. Paolo Battocchio & Francesco Menoncin & Olivier Scaillet, 2003. "Optimal asset allocation for pension funds under mortality risk during the accumulation and ecumulation phases," FAME Research Paper Series rp66, International Center for Financial Asset Management and Engineering.
  3. Andrew J. G. Cairns & David Blake & Kevin Dowd, 2004. "Stochastic lifestyling: optimal dynamic asset allocation for defined contribution pension plans," LSE Research Online Documents on Economics 24831, London School of Economics and Political Science, LSE Library.
  4. Goldys, B. & Gozzi, F., 2006. "Second order parabolic Hamilton-Jacobi-Bellman equations in Hilbert spaces and stochastic control: approach," Stochastic Processes and their Applications, Elsevier, vol. 116(12), pages 1932-1963, December.
  5. Steven Haberman & Elena Vigna, 2002. "Optimal investment strategies and risk measures in defined contribution pension schemes," ICER Working Papers - Applied Mathematics Series 09-2002, ICER - International Centre for Economic Research.
  6. Starks, Laura T., 1987. "Performance Incentive Fees: An Agency Theoretic Approach," Journal of Financial and Quantitative Analysis, Cambridge University Press, vol. 22(01), pages 17-32, March.
  7. Griselda Deelstra & Martino Grasselli & Pierre-François Koehl, 2003. "Optimal investment strategies in the presence of a minimum guarantee," ULB Institutional Repository 2013/7598, ULB -- Universite Libre de Bruxelles.
  8. Griselda Deelstra & Martino Grasselli & Pierre-François Koehl, 2004. "Optimal design of the guarantee for defined contribution funds," ULB Institutional Repository 2013/7602, ULB -- Universite Libre de Bruxelles.
  9. William N. Goetzmann & Jonathan E. Ingersoll, Jr. & Stephen A. Ross, 2004. "High Water Marks," Yale School of Management Working Papers ysm22, Yale School of Management.
  10. Bouchard, Bruno & Pham, Huyen, 2004. "Wealth-Path Dependent Utility Maximization in Incomplete Markets," Economics Papers from University Paris Dauphine 123456789/1803, Paris Dauphine University.
  11. Vigna, Elena & Haberman, Steven, 2001. "Optimal investment strategy for defined contribution pension schemes," Insurance: Mathematics and Economics, Elsevier, vol. 28(2), pages 233-262, April.
  12. Nicole El Karoui & Asma Meziou, 2008. "Max-Plus decomposition of supermartingales and convex order. Application to American options and portfolio insurance," Papers 0804.2561, arXiv.org.
  13. Duffie, Darrell & Fleming, Wendell & Soner, H. Mete & Zariphopoulou, Thaleia, 1997. "Hedging in incomplete markets with HARA utility," Journal of Economic Dynamics and Control, Elsevier, vol. 21(4-5), pages 753-782, May.
  14. Boulier, Jean-Francois & Huang, ShaoJuan & Taillard, Gregory, 2001. "Optimal management under stochastic interest rates: the case of a protected defined contribution pension fund," Insurance: Mathematics and Economics, Elsevier, vol. 28(2), pages 173-189, April.
  15. Deelstra, Griselda & Grasselli, Martino & Koehl, Pierre-Francois, 2003. "Optimal investment strategies in the presence of a minimum guarantee," Insurance: Mathematics and Economics, Elsevier, vol. 33(1), pages 189-207, August.
  16. Sethi, Suresh P. & Taksar, Michael I. & Presman, Ernst L., 1992. "Explicit solution of a general consumption/portfolio problem with subsistence consumption and bankruptcy," Journal of Economic Dynamics and Control, Elsevier, vol. 16(3-4), pages 747-768.
  17. Eduardo S. Schwartz & Claudio Tebaldi, 2006. "Illiquid Assets and Optimal Portfolio Choice," NBER Working Papers 12633, National Bureau of Economic Research, Inc.
  18. Blanchet-Scalliet, Christophette & El Karoui, Nicole & Jeanblanc, Monique & Martellini, Lionel, 2008. "Optimal investment decisions when time-horizon is uncertain," Journal of Mathematical Economics, Elsevier, vol. 44(11), pages 1100-1113, December.
  19. El Karoui, Nicole & Jeanblanc, Monique & Lacoste, Vincent, 2005. "Optimal portfolio management with American capital guarantee," Journal of Economic Dynamics and Control, Elsevier, vol. 29(3), pages 449-468, March.
  20. R. C. Merton, 1970. "Optimum Consumption and Portfolio Rules in a Continuous-time Model," Working papers 58, Massachusetts Institute of Technology (MIT), Department of Economics.
  21. Bruno Bouchard & Huyên Pham, 2004. "Wealth-path dependent utility maximization in incomplete markets," Finance and Stochastics, Springer, vol. 8(4), pages 579-603, November.
  22. Battocchio, Paolo & Menoncin, Francesco, 2004. "Optimal pension management in a stochastic framework," Insurance: Mathematics and Economics, Elsevier, vol. 34(1), pages 79-95, February.
Full references (including those not matched with items on IDEAS)

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

When requesting a correction, please mention this item's handle: RePEc:spr:finsto:v:15:y:2011:i:2:p:297-342. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn)

or (Christopher F Baum)

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.

This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.